ResearcherID Thomson Reuters  

Horváth, Róbert
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: H-5180-2012
URL: http://www.researcherid.com/rid/H-5180-2012
Subject: Computer Science; Mathematics
Keywords: numerical methods for partial differential equations
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Numerical solution of the Maxwell equations in time-varying media using Magnus expansion
 Author(s): Farago, Istvan; Havasi, Agnes; Horvath, Robert
 Source: Central European Journal of Mathematics Volume: 10 Issue: 1 Pages: 137-149 Published: FEB 2012
 Times Cited: 1
 DOI: 10.2478/s11533-011-0074-3
added
04-Oct-12
2.  Title: Discrete Maximum Principles for FE Solutions of Nonstationary Diffusion-Reaction Problems with Mixed Boundary Conditions
 Author(s): Farago, Istvan; Horvath, Robert; Korotov, Sergey
 Source: Numerical Methods For Partial Differential Equations Volume: 27 Issue: 3 Pages: 702-720 Published: MAY 2011
 Times Cited: 9
 DOI: 10.1002/num.20547
added
04-Oct-12
3.  Title: Application of operator splitting to the Maxwell equations including a source term
 Author(s): Botchev, M. A.; Farago, I.; Horvath, R.
 Source: Applied Numerical Mathematics Volume: 59 Issue: 3-4 Pages: 522-541 Published: MAR-APR 2009
 Times Cited: 10
 DOI: 10.1016/j.apnum.2008.03.031
added
04-Oct-12
4.  Title: Continuous and discrete parabolic operators and their qualitative properties
 Author(s): Farago, Istvan; Horvath, Robert
 Source: Ima Journal of Numerical Analysis Volume: 29 Issue: 3 Pages: 606-631 Published: JUL 2009
 Times Cited: 10
 DOI: 10.1093/imanum/drn032
added
04-Oct-12
5.  Title: DISCRETE MAXIMUM PRINCIPLES FOR PARABOLIC PROBLEMS WITH GENERAL BOUNDARY CONDITIONS
 Author(s): Farago, Istvan; Horvath, Robert; Korotov, Sergey; et al.
 Source: Aplimat 2009: 8th International Conference, Proceedings Pages: 123-129 Published: 2009
 Times Cited: 0
added
04-Oct-12
6.  Title: On the Sign-Stability of Finite Difference Solutions of Semilinear Parabolic Problems
 Author(s): Horvath, Robert; Margenov, S; Vulkov, LG; et al.
 Source: Numerical Analysis and Its Applications Volume: 5434 Pages: 305-313 Published: 2009
 Times Cited: 0
added
04-Oct-12
7.  Title: On the sign-stability of numerical solutions of one-dimensional parabolic problems
 Author(s): Horvath, Robert
 Source: Applied Mathematical Modelling Volume: 32 Issue: 8 Pages: 1570-1578 Published: AUG 2008
 Times Cited: 2
 DOI: 10.1016/j.apm.2007.04.016
added
04-Oct-12
8.  Title: Sufficient conditions of the discrete maximum-minimum principle for parabolic problems on rectangular meshes
 Author(s): Horvath, Robert
 Source: Computers & Mathematics With Applications Volume: 55 Issue: 10 Pages: 2306-2317 Published: MAY 2008
 Times Cited: 7
 DOI: 10.1016/j.camwa.2007.11.005
added
04-Oct-12
9.  Title: A review of reliable numerical models for three-dimensional linear parabolic problems
 Author(s): Farago, I.; Horvath, R.
 Source: International Journal For Numerical Methods in Engineering Volume: 70 Issue: 1 Pages: 25-45 Published: APR 2 2007
 Times Cited: 6
 DOI: 10.1002/nme.1863
added
04-Oct-12
10.  Title: On the sign-stability of the finite difference solutions of one-dimensional parabolic problems
 Author(s): Horvath, Robert; Boyanov, T; Dimova, S; et al.
 Source: Numerical Methods and Applications Volume: 4310 Pages: 458-465 Published: 2007
 Times Cited: 2
added
04-Oct-12
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: